# SDR ASAA2023020342492

- Difficulty date: February 3, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904520451
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LEFT FORWARD EMERGENCY EXIT DOOR, FRAME ABOVE WINDOW AND BELOW HANDLE HAS 2 EA NICKS ON LOWER SURFACE, (STREAMER ATTACHED) GROUNDED - YES. REMOVED AND REINSTALLED HANDLE ASSY, ESCAPE SLIDE ASSY AND LOCKING MECHANISM IAW AIRBUS CMM 52-21-11. REMOVED AND REINSTALLED UPPER STRUCTURE IAW AIRBUS SRM 51-42-11 AND DWG 15D52279037 AND DWG D52279001 ISSUE AJ.LOCATED, DRILLED, DEBURRED, AND INSTALLED NEW FRAME IAW AIRBUS SRM 52-42-11. ALODINED, PRIMED, AND TOP COATED REPAIR AREA IAW AIRBUS SRM 51-21-11 AND 51-75-12SLIGHT HOURS 38643 FLIGHT CYCLES 12686 WEIGHT VAR 010.
